Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Diagonalizing matrices over operator algebras


Author: Richard V. Kadison
Journal: Bull. Amer. Math. Soc. 8 (1983), 84-86
MSC (1980): Primary 46Lxx, 47Cxx, 47Dxx
MathSciNet review: 682828
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Beno Eckmann, Über die Homotopiegruppen von Gruppenräumen, Comment. Math. Helv. 14 (1942), 234–256 (German). MR 0006513
  • 2. H. Freudenthal, Über die Klassen der Sphärenabbildungen, Compositio Math. 5 (1937), 299-314.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 46Lxx, 47Cxx, 47Dxx

Retrieve articles in all journals with MSC (1980): 46Lxx, 47Cxx, 47Dxx


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1983-15091-7